# SDR 2008UALA02312

- Difficulty date: April 19, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 75,002 hours, 9,208 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT EEL LIGHT INOP, LEFT SIDE LOWER WALL BY LAV 111.  SUSPECT FAULTY LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY OP CHECKED GOOD.AC OK FOR SERVICE.
